Zur Theorie der ternären cubischen Formen


Mathematische Annalen (1871)

  • Volume: 4, page 144-163
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Gundelfinger. "Zur Theorie der ternären cubischen Formen." Mathematische Annalen 4 (1871): 144-163. <http://eudml.org/doc/156523>.

author = {Gundelfinger},
journal = {Mathematische Annalen},
keywords = {ternary cubic forms},
language = {ger},
pages = {144-163},
title = {Zur Theorie der ternären cubischen Formen},
url = {http://eudml.org/doc/156523},
volume = {4},
year = {1871},

AU - Gundelfinger
TI - Zur Theorie der ternären cubischen Formen
JO - Mathematische Annalen
PY - 1871
VL - 4
SP - 144
EP - 163
LA - ger
KW - ternary cubic forms
UR - http://eudml.org/doc/156523
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.